# SDR ASOA2013112209466

- Difficulty date: November 1, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 15,260 hours, 9,694 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON LT INBD FLAP TOP SURFACE LOCATED BETWEEN FLS 30.00 AND 42.00 FWD T/E AND 6" FWD T/E.  COMPLIED WITH NON FLASH REPAIR TO INBD FLAP IAW EO 900-57-0012 AND SRM 57-52-01-201-001-A01.
